MathSciNet Relay Station
MathSciNet bibliographic data
MR1807952 32Q05 (20H10 30F35 32Q28 32Q45 32Q55 57M99)
Goldman, William M.; Kapovich, Michael; Leeb, Bernhard Complex hyperbolic manifolds homotopy equivalent to a Riemann surface. Comm. Anal. Geom. 9 (2001), no. 1, 61–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement